# SDR SIMA20200512004

- Difficulty date: May 12, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Lt Flr Emer Prox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY PROX LIGHT STRIPS NR 4 AND NR 5 ARE INOPERATIVE.  COMPLETE: REMOVED AND INSTALLED EMERGENCY LIGHT INVERTER NR 5 IAW EMB 145 AMM 33-50-11 OPC GOOD.
